Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1725-1733
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a9,
author = {V. N. Grebenev},
title = {Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval},
journal = {Differencialʹnye uravneni\^a},
pages = {1725--1733},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a9/}
}
TY - JOUR AU - V. N. Grebenev TI - Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval JO - Differencialʹnye uravneniâ PY - 1991 SP - 1725 EP - 1733 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a9/ LA - ru ID - DE_1991_27_10_a9 ER -
V. N. Grebenev. Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1725-1733. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a9/